# SDR CA130320004

- Difficulty date: March 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

(CAN) ON APPROACH, FLAPS FAIL, UPON FLAPS SELECTION TO 8 DEGREES WITH FLAPS NOT MOVING FROM 0 DEGREES.  ABORTED APPROACH.  FLIGHT DIVERSION DUE TO WEATHER CONDITIONS AT ORIGINAL DESTIINATION.  ACFT LANDED SAFELY.  MAINTENANCE DEFERRED IAW PART V.  DISPATCH FOLLOWING A FLAP FAIL EVENT, AD CF-2007-10R1.
